Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain across the skull, upper back and neck during neck movement, had convulsion symptoms. What is wrong?

Over the past week, my neck s range of motion has decreased, especially to my left. Occasionally, if I glance to the left, my neck locks up and I get a rocketing vertical pain into my skull and down my upper back.Sometimes my vision blacks out for a split second. A few days ago I was lying on my back. When I slowly moved to sit up, swinging my legs to the floor my upper body and arms began flailing as though I was having a convulsion. What the heck happened? Should I see a doctor?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Physical Therapist or Physiotherapist 's  Response
From your question I understand that you are likely to have early spondylotic changes of the cervical spine.It must be confirmed with a X-ray of the cervical spine,your age,occupation and a detailed clinical examination.
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor